# SDR DXTA200702366

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 6,443 hours, 4,021 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY ON TAKE-OFF, BELOW 40 KTS.  IT STARTED JUST AFTER TAKE-OFF ROLL AND LASTED UNTIL NORMAL TAXI SPEED.  REMOVED AND REPLACED POWER STEERING UNIT. OPS CHECK GOOD IAW CE750 M/M 32-50-00
